International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064


Downloads: 114

Research Paper | Statistics | Nigeria | Volume 4 Issue 3, March 2015


The Dual Activation of the Geometric Inverse Burr Distribution: Comparison Between Maximum and Minimum

Abdullahi Yusuf | Badamasi M Bashir


Abstract: In this paper, we introduced a double activation approach for the geometric inverse burr distribution. Statistical measures and their properties are derived. Explicit expression for their density, rth moment and entropy are obtained. The method of maximum likelihood estimator is used to obtain the estimate values of the parameters and the information matrixs are provided. Comparison between minimum and maximum for the simulation studies are performed for different parameter values and sample sizes to assess their finite sample behavior of the MLEs.


Keywords: probability density function pdf, probability mass function pmf, Inverse Burr IB, geometric inverse burr GIB, hazard function, cumulative distribution function cdf, moments, maximum likelihood estimation MLEs and quartile


Edition: Volume 4 Issue 3, March 2015,


Pages: 1551 - 1560


How to Download this Article?

You Need to Register Your Email Address Before You Can Download the Article PDF


How to Cite this Article?

Abdullahi Yusuf, Badamasi M Bashir, "The Dual Activation of the Geometric Inverse Burr Distribution: Comparison Between Maximum and Minimum", International Journal of Science and Research (IJSR), Volume 4 Issue 3, March 2015, pp. 1551-1560, https://www.ijsr.net/get_abstract.php?paper_id=SUB152414

Similar Articles with Keyword 'hazard function'

Downloads: 92 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Statistics, India, Volume 5 Issue 8, August 2016

Pages: 1599 - 1604

Poisson-Gamma Counting Process as a Survival Model under Size-Biased Sampling

Pawan Kumar Srivastava [2] | R. S. Srivastava [5]

Share this Article

Downloads: 107

Research Paper, Statistics, Kenya, Volume 3 Issue 8, August 2014

Pages: 2081 - 2087

Jackknife Variance Estimation of Uniformly Minimum Variance Unbiased Estimates and the Maximum Likelihood Estimates for the Gamma Probability Density Function

Lillian A. Oluoch | Leo O. Odongo

Share this Article
Top